An action principle and canonical formalism for the Neveu Schwarz-Ramond string

Collins, P. A. and Tucker, Robin (1976) An action principle and canonical formalism for the Neveu Schwarz-Ramond string. Physics Letters B, 64 (2). pp. 207-210. ISSN 0370-2693

Full text not available from this repository.

Abstract

A Lagrangian giving the constraints and boundary conditions of the Neveu Schwarz-Ramond model is presented.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74889
Deposited By:
Deposited On:
03 Aug 2015 10:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19